# SDR 2003FA0000507

- Difficulty date: May 8, 2003
- Submitted: May 19, 2003
- Operation: General aviation
- Aircraft: N918AA
- Make and model: Cessna 335
- Aircraft serial: 3350048
- Engine: Cont TSIO520EB
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive Gear
- Part number: 632018
- Condition: Inoperative
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED ALTERNATOR INOPERATIVE.  UPON REMOVAL OF ALTERNATOR FOUND ALTERNATOR DRIVE GEAR TO BE DESTROYED.  REMOVED AND INSPECTED OIL FILTER.  FOUND SIGNIFICANT AMOUNTS OF METAL.
